# SDR SWIA200413142

- Difficulty date: April 15, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 34,896 hours, 43,625 cycles
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Part serial: 0055
- Condition: Faulty
- Location: Cockpit
- Part time: 77 hours, 114 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, FLAP ADV SWS, AND CONTROL FAULT LIGHTS ILLUMINATED.  RESET THE SYSTEM PER QRH, 5 MINUTES LATER, FLAP ADV SWS, CONTROL FAULT, ASYMMETRY, AND FLAP DISAGREEMENT ALL ILLUMINATED.  ALSO HAD ERRATIC READINGS ON FLAP INDICATOR.  REMOVED AND REPLACED FLAP ANNUNCIATOR IAW EMB MM 27-50-05.  OPS CHECKS GOOD.
